MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT ARTIS ZEE BIPLANE MN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT ARTIS ZEE BIPLANE MN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094143
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter telephone number is: (b)(6).Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee biplane mn system during an interventional procedure.The procedure was continued and finished using an alternate system.At the time of this report, adverse impact to the patient's health as a result of this event has not been reported to siemens.Siemens has requested additional information in order to investigate the reported event.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation showed that the error was caused by a hardware fault in a supplier part.In the investigation analysis it was found that a capacitor of the 8v power supply of the flat panel detector (fd) had dried out, which led to the loss of the supply voltage.Since the flat panel detector could no longer be operated, the system correctly prevented the triggering of radiation.This is an intended and specified mitigation to protect the patient.The affected 8v power supply has been exchanged by the local service organization.After replacing the affected power supply, the system again functioned faultlessly.The check of the database could not detect any error accumulation or systematic error.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEE BIPLANE MN
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10260222
Report Number3004977335-2020-36200
Device Sequence Number2603148
Product Code OWB
UDI-Device Identifier04056869010106
UDI-Public04056869010106
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094143
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1